# SDR VQI2014F00011

- Difficulty date: March 17, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2293
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOORS ARE NOT INDICATING ARMED.  MAINTENANCE RESET THE OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-11-04, NO FURTHER DISCREPANCIES NOTED AFTER SEVERAL FLIGHTS.
